Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 16, NWS Caribou, ME

April 28, 2008Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Apr 28, 2008, 4:01 PM EDT for Hancock County, Washington County, Maine. It took effect at Apr 29, 2008, 11:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2008, 4:01 PM EDT (20:01 UTC)
In effect from
Apr 29, 2008, 11:00 AM EDT
Expired
Apr 30, 2008, 12:00 AM EDT
In force
13 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 282001
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT MON APR 28 2008

MEZ029-030-290400-
/O.NEW.KCAR.WI.Y.0016.080429T1500Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
401 PM EDT MON APR 28 2008

...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT EDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT EDT
TUESDAY NIGHT. 

WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
TUESDAY MORNING THROUGH TUESDAY EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

MIGNONE
6 follow-up statements
000 
WWUS71 KCAR 290237
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1037 PM EDT MON APR 28 2008

MEZ029-030-291000-
/O.CON.KCAR.WI.Y.0016.080429T1500Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1037 PM EDT MON APR 28 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT
EDT TUESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT
EDT TUESDAY NIGHT. 

WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
TUESDAY MORNING THROUGH TUESDAY EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN.
ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

ALLEGRETTO/NORCROSS
000 
WWUS71 KCAR 290718
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
318 AM EDT TUE APR 29 2008

MEZ029-030-291530-
/O.CON.KCAR.WI.Y.0016.080429T1500Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
318 AM EDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT. 

WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
TUESDAY MORNING THROUGH TUESDAY EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MCB
000 
WWUS71 KCAR 291527
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1127 AM EDT TUE APR 29 2008

MEZ029-030-300000-
/O.CON.KCAR.WI.Y.0016.000000T0000Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1127 AM EDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
TUESDAY MORNING THROUGH TUESDAY EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 291529 CCA
NPWCAR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
1129 AM EDT TUE APR 29 2008

MEZ029-030-300015-
/O.COR.KCAR.WI.Y.0016.000000T0000Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1129 AM EDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
THIS MORNING THROUGH THIS EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 291942
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EDT TUE APR 29 2008

MEZ029-030-300400-
/O.CON.KCAR.WI.Y.0016.000000T0000Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
342 PM EDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS
EVENING. THE WINDS WILL THEN DECREASE AFTER MIDNIGHT.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$


DUDA
000 
WWUS71 KCAR 300341
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1141 PM EDT TUE APR 29 2008

MEZ029-030-300445-
/O.EXP.KCAR.WI.Y.0016.000000T0000Z-080430T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1141 PM EDT TUE APR 29 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT. 

THE STRONGER WINDS ARE NOW MOVING EAST OF THE REGION. THUS...THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WIND GUSTS OF 30 TO 40
MPH WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS...WITH WINDS
DIMINISHING THEREAFTER.

$$

NORCROSS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 28, 3:42 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 28, 3:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EDT MON APR 28 2008

.SYNOPSIS...
STRONG LOW PRESSURE WILL TAKE SHAPE OVER SOUTHERN NEW ENGLAND
TONIGHT AND TRACK NORTH NORTHEAST ACROSS MAINE TUESDAY INTO
TUESDAY EVENING. THIS SYSTEM WILL BRING A ROUND OF SIGNIFICANT
RAIN TO THE REGION WITH THE HEAVIEST RAIN EXPECTED TO FALL ACROSS
THE HIGHER TERRAIN OF WESTERN AND NORTHWESTERN MAINE. THE LOW WILL
CONTINUE NORTH INTO QUEBEC AS HIGH PRESSURE BUILDS ATTEMPTS TO
BUILD EASTWARD INTO THE AREA. HOWEVER...WEAK LOW PRESSURE JUST
EAST OF THE AREA MAY KEEP CONDITIONS COOL AND UNSETTLED THROUGH FRIDAY.
&&

.NEAR TERM /THROUGH TUESDAY/...
LOW PRESSURE DEVELOPS OVER MID ATLANTIC STATES THIS
EVENING THEN MOVES NORTHEAST TO SOUTHERN NEW ENGLAND TUESDAY
MORNING. THE LOW THEM MOVES NORTHWARD ALONG THE MAINE COAST DURING
THE DAY TUESDAY. PRIMARY CONCERN WITH THIS SYSTEM IS POTENTIAL FOR
FLOODING. RIVERS ALREADY NEAR HIGHS DUE TO SNOW MELT...STILL MORE
SNOW PACK TO MELT IN FAR NORTH AND GROUND VERY SATURATED. FOR QPF
HAVE USED AN EQUAL BLEND OF THE NAM12...GFS40 AND THE SREF.
SMALLER RIVERS WILL RESPOND TO QPF FIRST SO WILL START FLOOD
ADVISORY LATER TUESDAY AFTERNOON. ALSO OF CONCERN IS STRONG WINDS
ALOFT. EXPECT STRONGEST WINDS TO GET TO SURFACE IN SOUTH SO WILL
ISSUE ADVISORY FOR ZONES 29 AND 30. FOR WINDS HAVE USED A BLEND OF
MODEL WINDS AND GMOS. TEMPERATURE AND DEW POINT GRIDS FORM
PREVIOUS FORECAST LOOK REASONABLE SO HAVE NOT MADE ANY CHANGES
EXCEPT TO BLEND FORECAST WITH LATEST OBSERVATIONS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
FOCUS DURING THE SHORT TERM PERIOD WILL BE ON THE UPCOMING
SIGNIFICANT PRECIP EVENT... MODEL CONSENSUS CONTS TO SHOW DEEP LOW
PRES LIFTING OUT OF NRN MAINE AROUND MDNGT TUE NGT W/ PRECIP
WINDING DOWN FROM SW-NE TUE EVE THRU THE OVRNGT HRS. FINAL QPF
TOTAL STILL XPCTD TO RANGE FROM ABT 1.0-1.5 INCHES ACROSS FAR ERN
AREAS W/ 2.0-3.0 INCH AMOUNTS PSBL ACROSS THE W AND NW. SERLY
UPSLOPE FLOW IN ADVANCE OF THIS SYSTEM WILL LEAD TO THE POTENTIAL
FOR TRRN ENHANCEMENT ACROSS THE W AND NW TO LEAD TO PSBLY EVEN
LOCALLY HGHR AMOUNTS... SIGNIFICANT HYDRO ISSUES A VERY REAL
POSSIBILITY AND THESE HAVE BEEN ADDRESSED IN FURTHER DETAIL BELOW.

OTHRWS...PRECIP WNDS DOWN TUE NGT AS THE AFOREMENTIONED LOW PULLS
N OF THE REGION. HGH PRES ATTEMPTS TO BUILD EWRD INTO THE AREA WED
AND THU BUT BOTH THE NAM AND GFS SUGGEST WEAK LOW PRES SE OF THE
AREA ASSOCIATED W/ A CUTOFF UPPER LOW JUST SE OF THE STATE...TO LIFT NWWRD
TOWARD THE AREA DURING THIS TIME FRAME. THIS WILL LIKELY KEEP
CONDS COOL AND UNSETTLED W/ A CHC OF SHOWERS OVR ERN AREAS BY THU
AFTN AS WEAK SFC LOW PRES AND AND ASSOCIATED INVERTED SFC TROF
PIVOT BCK TOWARD THE AREA...
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
GMOS WAS LOADED THIS PERIOD AND ADJUSTMENTS WERE MADE
ESP TO THE POPS/ SKY AND TEMP GRIDS SATURDAY INTO MONDAY.

GEM/EMWF AND 12Z OPERATIONAL GFS SHOW LOW PRES OVER NOVA SCOTIA
W/THE UPPER LOW IN THE GULF OF MAINE SLOWLY PULLING TO THE E IN
THE FIRST HALF OF THIS LONG RANGE PERIOD (FRIDAY-SATURDAY) .
W/THIS IN MIND...DECISION WAS TO KEEP CHC POPS IN THERE W/THE
HIGHEST VALUES ACROSS THE ENE. IN THUS TURN...TEMPERATURES WILL BE
HELD DOWN SOME DUE TO THE CLOUDS AND NNE WINDS.

THIS SYSTEM IS PROGGED TO PULL FURTHER AWAY BY SATURDAY NIGHT W/HIGH
PRES WEDGING DOWN INTO THE CWA SUNDAY THROUGH MONDAY. CUT GMOS
POPS BACK GIVEN ITS SKY GRIDS POINTING TO LESS CLOUD COVER. GMOS
TEMPS FOR THIS TIME PERIOD WERE BOOSTED UP FOLLOWING GYX/S LEAD TO
ACCOUNT FOR MORE SUNSHINE.
&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
NEAR TERM: EXPECT IFR CONDITIONS AROUND 04Z NORTH AND AROUND 00Z
SOUTH AS LOW PRESSURE MOVES NORTH. PRIMARY CONCERN WITH LOWERING
CEILINGS. VISIBILITY LOWERING DUE TO HEAVIER RAIN AND AREAS OF
FOG. BUT WITH INCREASING WIND TUESDAY DO NOT EXPECT FOG TO BE TOO
EXTENSIVE.

WDSPRD IFR CONDS TUE NGT SHOULD BEGIN TO IMPROVE RAPIDLY FROM SW-
NE TUE NGT W/ ALL SITES XPCTD TO BE VFR BY ERLY WED AM. MAINLY VFR
CONDS SHOULD THEN PREVAIL W/ SOME MVFR CONDS PSBL NRN SITES SPCLY
LATER THU INTO THU NGT DEPENDING ON THE AFFECTS FROM THE SYSTEM
LIFTING BACK TOWARD OUR AREA FROM THE ESE...
&&

.MARINE...
NEAR TERM: HAVE INITIALIZED WIND GRIDS WITH A 50/50 BLEND OF THE
NAM12 AND THE GFS40. TEMPERATURE FORECAST ACROSS COASTAL WATERS
NEAR SEA SURFACE TEMPERATURES SO DO NOT EXPECT TO MUCH SUPPRESSION
OF WINDS NEAR WATER SURFACE. IN THS CASE WILL USE MODEL BLEND WITH
NO MODIFICATIONS. WILL RAISE GUST SPEEDS 10 KNOTS ABOVE SUSTAINED
WIND SPEED. WILL CONTINUE WITH GALE WARNING FOR TUESDAY. FOR
WAVES: CURRENTLY SWELL FIELD OVER VERY SOUTHERN PORTION OF OUR
WATERS GENERATED TO EAST OF THE GULF OF MAINE YESTERDAY. WNA
SHOWING THIS FEATURE BUT WAS NECESSARY TO HAND EDIT MOVING HIGHER
WAVES FURTHER NORTH. FOR UPCOMING EVENT TUESDAY WNA LOOKS
REASONABLE SO HAVE NOT MADE ANY CHANGES.

SHORT TERM: WILL HANG ONTO GLW CONDS TO START THE SHORT TERM
PERIOD BUT XPCT WNDS TO RAPIDLY DCRS TUE NGT W/ THE PASSAGE OF THE
LOW AND ITS ASSOCIATED SFC TROF WHICH WILL SHIFT WNDS FROM THE SE
TO THE WNW BY MDNGT...
&&

.HYDROLOGY...
W/ SREF/NAM/GFS AND HPC GUIDANCE ALL SUGGESTING QPF AMOUNTS
RANGING FROM AROUND AN INCH E AND SERN AREAS TO 2-3 INCHES ACROSS
THE W AND NW FOR THIS UPCOMING EVENT... AREA RIVERS AND STREAMS
ACROSS THE CENTRAL AND N STILL SWOLLEN FROM RECENT SNOW MELT AND
SATURATED GROUND CONDITIONS... FCST QPF AMOUNTS WILL LEAD TO
SIGNIFICANT RISES ON AREA RIVERS AND STREAMS AND LIKELY PUSH MANY
TO NEAR OR OVER BANKFULL... LATEST CANADIAN RFC FCST TAKES THE ST
JOHN RVR OVR 2 FT ABV FLOOD STAGE BY LATE WED/ERLY THU. LOCAL RFC
GUIDANCE TAKES MANY OF OUR OTHER RIVERS AOA FLOOD STAGE OVER THE
NXT SEVERAL DAYS AS WELL... AS A RESULT...HAVE ISSUED A FLOOD
WATCH FOR OUR NRN/CENTRAL AND WESTERN ZNS LEAVING OUT THE SE
PORTION OF OUR FA WHERE CONDS HAVE BEEN QUITE DRY LAST FEW WEEKS
W/ THE SNOW HAVING LEFT SEVERAL WEEKS AGO... WILL RUN THE WATCH
FROM TUE AFTN THRU THU EVE TO CAPTURE BTH THE FASTER AND SLOW
RESPONDING RIVERS AND STREAMS...
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH THURSDAY EVENING
     FOR MEZ001>006-010-011-015-031.
     WIND ADVISORY FROM 11 AM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT
     FOR MEZ029-030.
MARINE...GALE WARNING FROM 8 AM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT
     FOR ANZ050>052.

&&

NEAR TERM...MIGNONE
SHORT TERM...KHW
LONG TERM...HEWITT
AVIATION...MIGNONE
MARINE...MIGNONE/KHW
HYDROLOGY...MIGNONE/KHW
Hazardous weather outlook, Apr 28, 3:47 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
347 PM EDT MON APR 28 2008

MEZ001>006-010-011-015-031-292000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
347 PM EDT MON APR 28 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-032-292000-
INTERIOR HANCOCK-CENTRAL WASHINGTON-NORTHERN WASHINGTON-
347 PM EDT MON APR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-292000-
COASTAL HANCOCK-COASTAL WASHINGTON-
347 PM EDT MON APR 28 2008

...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT EDT
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-292000-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
347 PM EDT MON APR 28 2008

...GALE WARNING IN EFFECT FROM 8 AM TUESDAY TO MIDNIGHT EDT TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KHW/MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:00 PM EDTFlood WatchCARAroostook, Penobscot, Piscataquis, Somerset66 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.